Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    6
  • views
    8046

I cut my hand :(

matureacne

381 views

Yes, the title of this post IS relevant because Accutane can effect the skin's ability to heal itself. I cut my hand pretty badly the other day while chopping vegetables. The cut was deep and there was lots of blood. I was really worried it would be a real hassle to nurse it while it healed. It was in an awkward place on my hand too. Anyway, I kept it covered with a bandaid for a couple of days and then when I took it off, it looked REALLY good! It had healed remarkably well, especially given that I'm on accutane. I'm obviously not suffering THAT particular side effect then :|

My skin is still looking GREAT!! No pimples at all and the old marks are fading slowly. One thing that is annoying me is the constant flakiness. It is impossible to wear any kind of foundation. I've tried liquid/moisturizing ones, powder ones, BB cream but they all emphasize the flakes and just sit on top of my skin and look wrong. I've tried different moisturizers underneath too. I've even added moisturizer over the top to try and blend the makeup, but it's no good. The best I can do is concealer and a tiny bit of rice powder, but of course there is not much coverage in that. I don't have any pimples to cover and my skin looks really clear, but I do want to cover some uneven skin tone and redness (it just looks better in photographs!). Oh well, small price to pay I guess.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×